# SDR ZW0A0303209

- Difficulty date: March 18, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 59,658 hours, 31,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE 20 INCH FLEX ASSEMBLY.  CHECK-C 1-30-03 STL.
